# SDR DALA1240510918

- Difficulty date: May 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LOWER BILGE SHEAR TIE HAS CORROSION ON FWD AND AFT SURFACES AT BS 1148 BTW L29L-L29R.  FOUND TO BE OUT OF LIMITS REPLACED SHEAR TIE PER SRM 51-30-5.
